English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Asymptotic Solution of the Vlasov and Poisson Equations for an Inhomogeneous Plasma

MPS-Authors
There are no MPG-Authors in the publication available
External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Croci, R. (1991). Asymptotic Solution of the Vlasov and Poisson Equations for an Inhomogeneous Plasma. Journal of Plasma Physics, 45, 1, 59-70.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-C912-1
Abstract
There is no abstract available